MathSciNet Relay Station
MathSciNet bibliographic data
MR370754 60H05 (60G45)
Davis, M. H. A.; Varaiya, P. The multiplicity of an increasing family of $\sigma $-fields. Ann. Probability 2 (1974), 958–963.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement